Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 2, Pages 247–251 (Mi zvmmf10832)  

Algorithm for solving the Cauchy problem for one infinite-dimensional system of nonlinear differential equations

A. Kh. Khanmamedovabc, A. M. Guseinovd, M. M. Vekilova

a Baku State University, Baku, AZ1148 Azerbaijan
b Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Baku, AZ1141 Azerbaijan
c Azerbaijan University, Baku, AZ1007 Azerbaijan
d Ganja State University, Ganja, AZ2000 Azerbaijan

Abstract: The Cauchy problem for an infinite-dimensional system of nonlinear evolution equations, which is a generalization of the Langmuir chain, is considered. The global solvability of the problem in the class of rapidly decreasing functions is established. By the inverse spectral method, an algorithm for constructing the solution is obtained.

Key words: nonlinear evolution equation, Langmuir chain, scattering data, method of inverse spectral problem.

DOI: https://doi.org/10.1134/S004446691902008X


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:2, 236–240

Bibliographic databases:

UDC: 519.62
Received: 21.11.2016
Revised: 30.08.2018

Citation: A. Kh. Khanmamedov, A. M. Guseinov, M. M. Vekilov, “Algorithm for solving the Cauchy problem for one infinite-dimensional system of nonlinear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019), 247–251; Comput. Math. Math. Phys., 59:2 (2019), 236–240

Citation in format AMSBIB
\Bibitem{KhaGusVek19}
\by A.~Kh.~Khanmamedov, A.~M.~Guseinov, M.~M.~Vekilov
\paper Algorithm for solving the Cauchy problem for one infinite-dimensional system of nonlinear differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 2
\pages 247--251
\mathnet{http://mi.mathnet.ru/zvmmf10832}
\crossref{https://doi.org/10.1134/S004446691902008X}
\elib{https://elibrary.ru/item.asp?id=36962810}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 2
\pages 236--240
\crossref{https://doi.org/10.1134/S0965542519020088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468087400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066044068}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10832
  • http://mi.mathnet.ru/eng/zvmmf/v59/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021